Fuzzy Order Convergence of Double Sequences in Fuzzy Riesz Spaces

Authors

  • Shatha Abdul-Hussein Kadhum Department of mathematics, Collage of science, University of Basrah, Basrah- Iraq

Keywords:

Fuzzy Riesz space, fuzzy order convergence, FR(O_n )- Convergence FR(O_n )- Cauchy, Banach fuzzy Riesz space

Abstract

      In this paper, we introduce the concepts of fuzzy order convergence of double sequence, also define a new type of convergence, that is,  Convergence and  Cauchy of double sequence in fuzzy Riesz space and then prove some interesting results related to these notions.    

Downloads

Download data is not yet available.

Published

2020-06-30

How to Cite

[1]
S. A.-H. Kadhum, “Fuzzy Order Convergence of Double Sequences in Fuzzy Riesz Spaces”, JUBPAS, vol. 28, no. 2, pp. 99-128, Jun. 2020.

Issue

Section

Articles